MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, therefore a lot history review was performed.The device was returned for evaluation and an x-ray was provided for review.The investigation confirmed for the reported rupture issue.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cqf7574 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from one source.The malfunction involved a patient with no patient injury.The male patient's age and weight were not provided.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596601
Report Number2020394-2020-00457
Device Sequence Number3282560
Product Code DQY
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberREDN3124
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1